# SDR AALA202203289164

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737*
- Aircraft serial: 33348
- Aircraft time: 12,360 hours, 5,234 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR LOCK LOOSE. TIGHTENED LOOSE FORWARD LAVATORY DOOR PER AMM 25-40-11.
